# SDR 2019FA0000276

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: General aviation
- Aircraft: N162JL
- Make and model: Amtr LANCAIR320
- Aircraft serial: 855320697
- Aircraft time: 21 hours
- Engine: Lyc IO360A3B6D
- Engine time: 21 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA5AD1
- Part serial: 84140037
- Condition: Vapor Lock
- Location: Engine Fuel
- Part time: 21 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL VAPOR LOCK SHORTLY AFTER TAKEOFF.
